# SDR AWXA200601378

- Difficulty date: July 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3267723
- Condition: Corroded
- Location: Bs 991-1015
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON THE CABIN FLOOR WEB BS 991-1015, RBL 35-41, WL 208.  CORROSION IS OUT OF LIMITS IAW B737-300 SRM 53-60-51-IAI FIG 101.  REMOVED FABRICATES AND REPLACED CABIN FLOOR WEB BS 991-1015 RBL 35-41 WL 208 IAW B737-300 SRM 51-40-02-0G, FIGS 8 , 12 AND BAC DWG 65C32677.
